Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 31, NWS Elko, NV

September 19, 2007

NWS Elko, NV issued this red flag warning at Sep 19, 2007, 3:06 PM PDT. It took effect at Sep 20, 2007, 12:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 19, 2007, 3:06 PM PDT (22:06 UTC)
In effect from
Sep 20, 2007, 12:00 PM PDT
Expired
Sep 20, 2007, 8:00 PM PDT
In force
8 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 192206
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
306 PM PDT WED SEP 19 2007

NVZ455-457-201200-
/O.NEW.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/
/O.CON.KLKN.FW.W.0030.000000T0000Z-070920T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
306 PM PDT WED SEP 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY 
FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT THURSDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST
WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 THROUGH THIS
EVENING...AND AGAIN THURSDAY AFTERNOON AND EVENING. SOUTHERLY
WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THESE
WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR 15 PERCENT...WILL
CAUSE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CEC
5 follow-up statements
000 
WWUS85 KLKN 200243
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
743 PM PDT WED SEP 19 2007

NVZ455-457-200345-
/O.EXP.KLKN.FW.W.0030.000000T0000Z-070920T0300Z/
/O.CON.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
743 PM PDT WED SEP 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT
THURSDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING FOR WEDNESDAY WILL EXPIRE AT 8 PM PDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM
PDT THURSDAY.

THURSDAYS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER
ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL
BRING WINDY CONDITIONS TO ZONES 455 AND 457 AGAIN THURSDAY
AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS
TO 45 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON
HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
LW
000 
WWUS85 KLKN 200254 AAA
RFWLKN

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE ELKO NV
754 PM PDT WED SEP 19 2007

NVZ455-457-201500-
/O.EXP.KLKN.FW.W.0030.000000T0000Z-070920T0300Z/
/O.CON.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
754 PM PDT WED SEP 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM PDT
THURSDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING FOR WEDNESDAY WILL EXPIRE AT 8 PM PDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM
PDT THURSDAY.

THURSDAYS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER
ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST
WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 AGAIN THURSDAY
AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS
TO 45 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON
HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
LW
000 
WWUS85 KLKN 201109
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
409 AM PDT THU SEP 20 2007

NVZ455-457-201915-
/O.CON.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
409 AM PDT THU SEP 20 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES REMAINS IN 
EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING FOR CENTRAL AND
EAST CENTRAL NEVADA.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST
WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 AGAIN THIS AFTERNOON
AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH
ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON HUMIDITIES NEAR
15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KLKN 201843
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
1143 AM PDT THU SEP 20 2007

NVZ455-457-210300-
/O.CON.KLKN.FW.W.0031.070920T1900Z-070921T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
1143 AM PDT THU SEP 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST
WILL BRING WINDY CONDITIONS TO ZONES 455 AND 457 AGAIN THIS
AFTERNOON AND EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS
TO 40 MPH ARE EXPECTED. THESE WINDS...ALONG WITH AFTERNOON
HUMIDITIES NEAR 15 PERCENT...WILL CAUSE CRITICAL FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CEC
000 
WWUS85 KLKN 210235
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
735 PM PDT THU SEP 20 2007

NVZ455-457-210345-
/O.EXP.KLKN.FW.W.0031.000000T0000Z-070921T0300Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
735 PM PDT THU SEP 20 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING FOR CENTRAL NEVADA WILL EXPIRE AT 8 PM PDT THIS
EVENING. WINDS ARE SUBSIDING AT THIS HOUR...ALTHOUGH WIND GUSTS
WILL REMAIN IN THE 20S PAST MIDNIGHT IN CENTRAL NEVADA. RELATIVE
HUMIDITY HAS RISEN ABOVE 15% ACROSS THE REGION THIS EVENING AND A
RED FLAG WARNING IS NO LONGER WARRANTED.

$$
LW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Sep 19, 2:30 PM PDT, 36 minutes earlier.

Area forecast discussion, Sep 19, 2:30 PM PDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
230 PM PDT WED SEP 19 2007

.SYNOPSIS...A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA
COAST WILL BRING WINDY DAYTIME CONDITIONS TO CENTRAL NEVADA THROUGH
FRIDAY...WITH BREEZY CONDITIONS ELSEWHERE. THE LOW WILL LIFT THROUGH
NEVADA FRIDAY NIGHT AND SATURDAY...BRINGING THE CHANCE FOR SHOWERS
AND COOLER TEMPERATURES.
&&

.SHORT TERM...UPPER LOW OVER NRN CA THIS AFTN AND WILL CONTINUE TO
SINK SOUTH TO A POSITION OFF THE SRN CA COAST BY THURSDAY AFTERNOON.
WILL KEEP SOME LOW POPS ACROSS THE FAR WRN PORTION OF THE FCST AREA
TONIGHT THEN TAKE OUT ANY MENTION OF SHOWERS ON THURSDAY AS UPPER
LOW WILL BE TOO FAR TO THE SOUTH AND WEST TO POSE ANY THREAT OF
SHOWERS. WINDS HAVE BEEN GUSTING TO OVER 40 MPH ACROSS PORTIONS OF
CNTRL NV THIS AFTN SO WILL LET WIND ADVISORY GO UNTIL 8 PM. PRESSURE
GRADIENTS WILL REMAIN RATHER STRONG ACROSS CNTRL NV AGAIN THURSDAY SO
WIND ADVISORY LOOKS GOOD. ON FRIDAY UPPER LOW WILL BEGIN TO MOVE TO
THE NORTHEAST TOWARDS THE SRN CA COAST IN RESPONSE TO UPSTREAM
KICKER. AS IT DOES SO ENOUGH MOISTURE WILL SPREAD INTO CNTRL NV TO
INTRODUCE A CHANCE OF SHOWERS. CEC

.LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY...PRIMARY FOCUS
CONTINUES TO BE THE EVOLUTION AND MOVEMENT OF THE STRONG UPPER LEVEL
LOW NOW DIGGING SOUTHWARD TOWARDS THE SRN CALIF COASTLINE. MODELS IN
DECENT AGREEMENT...SHOWING THE POSSIBILITY OF SUBSTANTIAL RAINFALL
ACROSS THE AREA STARTING FRIDAY NIGHT AND POSSIBLY LASTING INTO THE
WEEKEND.  GFS AND ECMWF ARE IN GOOD AGREEMENT...SHOWING UPPER LEVEL
LOW DRIFTING NORTHEAST FROM THE SRN CALIF COASTLINE INTO CNTRL NV BY
SATURDAY. MODELS SHOW COLD FRONT PUSHING ACROSS THE AREA AS STRONG
120 KT JET ENTERS THE AREA FROM THE SOUTH. MODEL OMEGA VALUES
REFLECT THE DYNAMIC LIFT WITH THIS SYSTEM...VALUES ARE AS HIGH AS 20
UB/S ACROSS CNTRL NV FRIDAY NIGHT. LI VALUES EXPECTED TO BE NEAR
ZERO OR SLIGHTLY BELOW ZERO...THEREFORE HEAVY RAINFALL IS POSSIBLE
IN HEAVY SHOWER ACTIVITY...ESPECIALLY WITH SOME SUBTROPICAL MOISTURE
ENTERING THE ERN PORTIONS OF THE SYSTEM. THE QUESTION IS WHICH AREAS
WILL RECEIVE SIGNIFICANT RAINFALL. MODELS SEEM TO BE HAVING
DIFFICULTY WITH PLACEMENT OF THE UPPER LEVEL SYSTEM AND WHEN IT WILL
EJECT NE COMPARED TO YESTERDAY. ECMWF AND GFS PLACE LOW A BIT
FURTHER SOUTH COMPARED TO YESTERDAYS 12Z RUN...WITH HEAVIEST
RAINFALL MAINLY IN CNTRL NV.  12Z NAM APPEARS TO BE MORE CONSISTENT
WITH YESTERDAYS MODEL RUNS...WITH HEAVY RAINFALL ACROSS CNTRL NV
EXTENDING INTO NE NV. WILL HAVE TO KEEP AN EYE ON THIS OVER THE NEXT
FEW DAYS SINCE THERE IS STILL SOME UNCERTAINTY WITH WHICH LOCATIONS
WILL SEE SIGNIFICANT RAINS. AS OF RIGHT NOW...CNTRL NV HAS THE
HIGHEST POTENTIAL TO SEE HEAVY RAINFALL. INCREASED POPS TO NEAR 50
PCT ACROSS MOST OF THE AREA THROUGH SATURDAY. SNOW LEVELS WILL FALL
RAPIDLY AS THE UPPER LEVEL LOW AND ASSOCIATED COLD POOL PUSH INTO
THE AREA...AS LOW AS 7000 FEET ACROSS MUCH OF NV. WOULD NOT BE
SURPRISED IF A FEW HIGH ELEVATION MOUNTAIN PASSES SEE THEIR FIRST
FEW SNOW FLAKES OF THE SEASON. THE MOUNTAINS ABOVE 8000 FEET WILL
LIKELY SEE THEIR FIRST ACCUMULATED SNOWFALL BY SATURDAY MORNING WITH
MORE SNOW EXPECTED THROUGH THE DAY SATURDAY. BY SUNDAY THE UPPER
LEVEL LOW WILL PUSH EAST OF NV...WITH WRAP AROUND MOISTURE ACROSS
MOST OF ERN NV THROUGH THE DAY. VERY COOL TEMPS ARE EXPECTED DURING
THE WEEKEND...WITH 700MB TEMPS BETWEEN 0C TO -3C BY SUNDAY
AFTERNOON...TRANSLATING TO THE MID 50S TO MID 60S FOR HIGHS ACROSS
MOST OF THE AREA. MIN TEMPS WILL BE TRICKY WITH CLOUD COVER
PRESENT...KEPT LOWS NEAR NORMAL FOR NOW THROUGH THE WEEKEND.

BY EARLY NEXT WEEK...UPPER LEVEL LOW WILL EJECT NORTHEAST AS UPSTREAM
KICKER PUSHES INTO THE PAC NW BY MONDAY. MODELS IN AGREEMENT THROUGH
DAYS 6 AND 7...SHOWING WEST TO NORTHWESTERLY FLOW ALOFT AND SCT HIGH
LEVEL CLOUDINESS. TEMPS ARE EXPECTED TO SLOWLY INCREASE BACK TO
NORMAL FOR THIS TIME OF THE YEAR BY NEXT WEDNESDAY. AS FOR
LOWS...MONDAY MORNING IS EXPECTED TO BE THE COLDEST WITH A HARD
FREEZE POSSIBLE. TT
&&

.AVIATION...STRONG SOUTHERLY WINDS ARE EXPECTED TO CONTINUE ACROSS
KELY AND KTPH INTO THIS EVENING BEFORE DIMINISHING TODAY. WIND GUSTS
OF 45 MPH ARE POSSIBLE IN THESE AREAS THIS AFTERNOON BEFORE WINDS
DIMINISH TO AROUND 15 MPH TONIGHT. ANOTHER ROUND OF STRONG WINDS ARE
EXPECTED TOMORROW. OTHERWISE...VFR CONDITIONS EXPECTED.
&&

.FIRE WEATHER...WINDS WILL BE STRONG AND GUSTY AGAIN ON THURSDAY.
WITH MODELS SHOWING WARMER AND DRIER THAN PREVIOUS RUNS GUIDANCE
BRINGING MIN RH DOWN TO AROUND 15 PCT. THEREFORE WILL ISSUE A RED
FLAG WARNING FOR CENTRAL NV AGAIN THURSDAY AFTN AND EARLY EVE. UPPER
LOW CURRENTLY OVER NRN CA WILL DIG SWD TO OFF THE SRN CA COAST
THUR THEN BEGIN TO MOVE NEWD ON FRIDAY BRIDGING A CHANCE OF
SHOWERS TO CNTRL NV LATE IN THE DAY. THIS LOW WILL THEN MOVE NEWD
ACROSS NV ON SATURDAY FOR A GOOD CHANCE OF SHOWERS. SHOWERS WILL
LINGER INTO SUNDAY MORNING BEFORE SYSTEM MOVES OUT OF THE AREA.
COLDER AIR WITH THIS SYSTEM WILL BRING SNOW LEVELS DOWN TO AROUND
8000 FT SATURDAY SO THE HIGHER MTNS WILL SEE SOME SNOW. CEC
&&

.LKN WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES UNTIL 8 PM
PDT TODAY FOR CENTRAL NV ZONES 455 AND 457.

RED FLAG WARNING FROM 12 PM TO 8 PM THURSDAY FOR CENTRAL NEVADA
ZONES 455 AND 457

WIND ADVISORY FOR CENTRAL NV UNTIL 8 PM PDT TODAY...AND AGAIN
11 AM TO 8 PM PDT THURSDAY.
Hazardous weather outlook, Sep 19, 6:11 AM PDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
611 AM PDT WED SEP 19 2007

NVZ013-030>037-200111-
EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY-
611 AM PDT WED SEP 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST
WILL BRING WINDY CONDITIONS TO CENTRAL AND EAST CENTRAL NEVADA TODAY.
WINDS WILL INCREASE OUT OF THE SOUTH TO 25 TO 35 MPH MIDDAY WITH
GUSTS TO 45 MPH IN THE AFTERNOON. WINDS WILL BE BREEZY ELSEWHERE
ACROSS NEVADA. PLEASE SEE PRODUCT RNONPWLKN FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG WINDS WILL CONTINUE ACROSS CENTRAL NEVADA THURSDAY AND
FRIDAY...SHIFTING FROM SOUTH TO SOUTHWEST. WIND SPEEDS THURSDAY
WILL RANGE FROM 25 TO 35 MPH WITH GUSTS TO 50 MPH IN THE AFTERNOON.

THE CALIFORNIA LOW WILL LIFT ACROSS NEVADA FRIDAY NIGHT AND
SATURDAY...BRINGING LOCALLY HEAVY RAINS TO CENTRAL AND NORTHERN
NEVADA THROUGH SATURDAY EVENING. RAINFALL AMOUNTS OF UP TO AN
INCH WILL BE POSSIBLE.

SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

REA

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 4:35 AM PDTWind AdvisoryLKNEureka, Lander, White Pine39 hr

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.